CONVERGENCES VIA ẛـ PREـ gـ OPEN SET

Main Article Content

Ahmed A. Jassam R. B. Esmaeel

Abstract

   The main aim of this paper is to use the notion  which was introduced in [1], to offered new classes of separation axioms in ideal spaces. So, we offered new type of notions of convergence in ideal spaces via the set. Relations among several types of separation axioms that offered were explained.


 

Article Details

How to Cite
JASSAM, Ahmed A.; ESMAEEL, R. B.. CONVERGENCES VIA ẛـ PREـ gـ OPEN SET. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 1, p. 152-159, jan. 2020. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2381>. Date accessed: 31 may 2020. doi: http://dx.doi.org/10.30526/33.1.2381.
Section
mathematics